MedElevator Войти в исследования
← Поиск публикаций
Cardiovascular and interventional radiology · 1996

Spasms of the hepatic artery following percutaneous transluminal angioplasty and tolazoline administration in a liver transplant patient.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Propst A, Waldenberger P, Propst T, Vogel W, Königsrainer A, Jaschke A K

Аннотация

Vascular complications after liver transplantation include occlusion or stenosis near the sites of anastomosis in the hepatic artery, portal vein, and vena cava. Balloon angioplasty of these stenoses carries little risk and is a useful procedure for the treatment of these problems. Here we describe the case of a liver transplant patient who underwent balloon angioplasty for stenosis of the hepatic artery and who developed spasms of the hepatic artery which were aggravated following intraarterial administration of Tolazoline.

Предметные рубрики MeSH